# SDR AU971574

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 12A1997
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH LOWER I/B ENGINE MOUNT CRACKED AT THE TURBOCHARGER MOUNT HOLE.
